RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 207, Number 3, Pages 554–556 (Mi dan37278)  

MATHEMATICS

Limit theorems for branching processes with immigration controlled by a finite Markov chain

V. M. Shurenkov

National Taras Shevchenko University of Kyiv

Full text: PDF file (175 kB)

Bibliographic databases:
UDC: 519.21
Presented: В. М. Глушков
Received: 07.03.1972

Citation: V. M. Shurenkov, “Limit theorems for branching processes with immigration controlled by a finite Markov chain”, Dokl. Akad. Nauk SSSR, 207:3 (1972), 554–556

Citation in format AMSBIB
\Bibitem{Shu72}
\by V.~M.~Shurenkov
\paper Limit theorems for branching processes with immigration controlled by a finite Markov chain
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 207
\issue 3
\pages 554--556
\mathnet{http://mi.mathnet.ru/dan37278}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0317429}
\zmath{https://zbmath.org/?q=an:0285.60069}


Linking options:
  • http://mi.mathnet.ru/eng/dan37278
  • http://mi.mathnet.ru/eng/dan/v207/i3/p554

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020